Ferenc Balogh
Ferenc Balogh
John Abbott College
Email verificata su johnabbott.qc.ca
Titolo
Citata da
Citata da
Anno
Strong asymptotics of the orthogonal polynomials with respect to a measure supported on the plane
F Balogh, M Bertola, SY Lee, KD McLaughlin
Communications on Pure and Applied Mathematics 68 (1), 112-172, 2015
282015
Geometric interpretation of Zhou’s explicit formula for the Witten–Kontsevich tau function
F Balogh, D Yang
Letters in Mathematical Physics, 1-21, 2014
162014
Regularity of a vector potential problem and its spectral curve
F Balogh, M Bertola
Journal of Approximation Theory 161 (1), 353-370, 2009
152009
Orthogonal polynomials for a class of measures with discrete rotational symmetries in the complex plane
F Balogh, T Grava, D Merzi
Constructive Approximation, 1-61, 2015
132015
Superharmonic perturbations of a Gaussian measure, equilibrium measures and orthogonal polynomials
F Balogh, J Harnad
Complex Analysis and Operator Theory 3 (2), 333-360, 2009
132009
Hankel Determinant Approach to Generalized Vorob’ev–Yablonski Polynomials and Their Roots
F Balogh, M Bertola, T Bothner
Constructive Approximation 44 (3), 417-453, 2016
92016
Equilibrium measures for a class of potentials with discrete rotational symmetries
F Balogh, D Merzi
Constructive Approximation 42 (3), 399-424, 2015
82015
Some Biorthogonal Families of Polynomials Arising in Noncommutative Quantum Mechanics
F Balogh, NM Shah, ST Ali
arXiv preprint arXiv:1309.4163, 2013
7*2013
The higher spin generalization of the 6-vertex model with domain wall boundary conditions and Macdonald polynomials
T Fonseca, F Balogh
Journal of Algebraic Combinatorics 41 (3), 843-866, 2015
42015
Discrete matrix models for partial sums of conformal blocks associated to Painlevé transcendents
F Balogh
Nonlinearity 28 (1), 43, 2014
42014
On the norms and roots of orthogonal polynomials in the plane and -optimal polynomials with respect to varying weights
F Balogh, M Bertola
arXiv preprint arXiv:0910.4223, 2009
32009
Isotropic Grassmannians, Pl\" ucker and Cartan maps
F Balogh, J Harnad, J Hurtubise
arXiv preprint arXiv:2007.03586, 2020
22020
On some families of complex Hermite polynomials and their applications to physics
F Balogh, NM Shah, ST Ali
Operator Algebras and Mathematical Physics, 157-171, 2015
22015
Finite dimensional Kadomtsev-Petviashvili τ-functions. I. Finite Grassmannians
F Balogh, T Fonseca, J Harnad
Journal of Mathematical Physics 55 (8), 083517, 2014
22014
Optimal approximation of harmonic growth clusters by orthogonal polynomials
F Balogh, R Teodorescu
arXiv preprint arXiv:0807.1700, 2008
22008
The generating function enumerating words in n letters without increasing subsequences of length d and with each letter occurring r times
F Balogh
arXiv preprint arXiv:1505.01389, 2015
12015
Weighted quantile correlation test for the logistic family
F Balogh, E Krauczi
arXiv preprint arXiv:1402.0369, 2014
12014
Hankel Determinant Approach to Generalized Vorob’ev–Yablonski Polynomials and Their Roots
M Bertola, TJ Bothner, F Balogh
2016
Orthogonal Polynomials for a Class of Measures with Discrete Rotational Symmetries in the Complex Plane
D Merzi, T Grava, F Balogh
2016
A generalization of Gessel's generating function to enumerate words with double or triple occurrences in each letter and without increasing subsequences of a given length
F Balogh
arXiv preprint arXiv:1505.01389, 2015
2015
Il sistema al momento non può eseguire l'operazione. Riprova più tardi.
Articoli 1–20